# SDR CA150204014

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 18,902 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 3219027001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) RH ENGINE FIRE LIGHT ILLUMINATED IN CRUISE. RH ENGINE WAS SHUT DOWN AND FIRE BOTTLE WAS BLOWN AND AC RETURNED TO AIRPORT. UPON LANDING NO EVIDENCE OF FIRE WAS OBSERVED. FIRE BOTTLE WAS REPLACED AND MODULE REPLACED. THERE WAS SLIGHT BURN SMELL FROM MODULE. FUNCTIONAL CHECKS WERE CARRIED OUT AND AC RELEASED TO SERVICE AFTER SUCCESSFUL TEST FLIGHT.
